Volume 19, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$C^*$–algebraic drawings of dendroidal sets

Snigdhayan Mahanta

Algebraic & Geometric Topology 19 (2019) 1171–1206
Abstract

In recent years the theory of dendroidal sets has emerged as an important framework for higher algebra. We introduce the concept of a C–algebraic drawing of a dendroidal set. It depicts a dendroidal set as an object in the category of presheaves on C–algebras. We show that the construction is functorial and, in fact, it is the left adjoint of a Quillen adjunction between combinatorial model categories. We use this construction to produce a bridge between the two prominent paradigms of noncommutative geometry via adjunctions of presentable –categories, which is the primary motivation behind this article. As a consequence we obtain a single mechanism to construct bivariant homology theories in both paradigms. We propose a (conjectural) roadmap to harmonize algebraic and analytic (or topological) bivariant K–theory. Finally, a method to analyze graph algebras in terms of trees is sketched.

Keywords
$C^*$–algebras, graph algebras, noncommutative spaces, dendroidal sets, simplicial sets, infinity operads, infinity categories
Mathematical Subject Classification 2010
Primary: 46L85, 55P48
Secondary: 18D50, 46L87, 55U10
References
Publication
Received: 14 January 2017
Revised: 27 June 2018
Accepted: 14 October 2018
Published: 21 May 2019
Authors
Snigdhayan Mahanta
Fakultät für Mathematik
Universität Regensburg
Regensburg
Germany